# SDR CA020702011

- Difficulty date: June 26, 2002
- Submitted: July 30, 2002
- Operation: Air carrier
- Make and model: Dhav DHC8301
- Aircraft time: 29,638 hours, 23,984 cycles
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 314802OPTA
- Condition: Failed
- Location: Mlg Wheel
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON LANDING PRIOR TO BRAKE APPLICATION [PAX REPORT NR 4] RT TIRE FAILED,  FOLLOWED BY FAILURE OF THE OTHER RT TIRE,  AIRCRAFT BROUGHT TO CONTROLLED STOP USING DISC.  AIRCRAFT TAXIED CLEAR OF RUNWAY.  INSPECTION FOUND BOTH RT MLG WHEEL RIMS DAMAGED DURING THE ROLL OUT.  BOTH RT BRAKES CONTAMINATED WITH TIRE MATERIAL . BOTH RT MAIN WHEEL & BRAKE ASSEMBLIES REPLACED , AIRCRAFT RETURNED TO SERVICE . NR 4 TIRE HAD BEEN RECAPPED ONCE [337CY AT FAILURE], NR 3 TIRE WAS NEW [244CY AT FAILURE].
